MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB1.5MM 4HOLE EXTSTR PLATE; PLATE, FIXATION, BONE

BIOMET MICROFIXATION LACTOSORB1.5MM 4HOLE EXTSTR PLATE; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the incoming inspection at a warehouse that a team member discovered a hair stuck to the packaging.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned package.The customer reported a hair in the package.Upon receipt of the product seal was found to be partial open.A visual inspection of the package itself could not find the reported hair.As a result of the torn seal and the inability to find the reported hair the complaint cannot be confirmed.A determination cannot be made as to when the seal was opened.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections b4, b5, d9, g3, g6, h2, h3, h6, and h10.

Brand Name
LACTOSORB1.5MM 4HOLE EXTSTR PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17426744
Report Number0001032347-2023-00288
Device Sequence Number17655945
Product Code HRS
UDI-Device Identifier00841036055493
UDI-Public(01)00841036055493(17)280324(17)65988369
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number915-2414
Device Lot Number65988369
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown